MAUDE Adverse Event Report: CARDINAL HEALTH 7318 SPG VISTEC 8 X 4 STR 10 S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7318 SPG VISTEC 8 X 4 STR 10 S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7318
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the package had 13 sponges instead of 10.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed the lot passed all the required in-process verification activities based on the acceptance quality level (aql) sample size.Based on the pictures and the samples provided, the reported condition is confirmed.The root cause could not be determined.The machine parameters are checked each shift, and the 10-count scale is subjected to scale challenges every day.This complaint will be used for tracking and trending purposes.D4 unique identifier number has been corrrected.

Brand Name
7318 SPG VISTEC 8 X 4 STR 10 S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
medfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19362210
Report Number1018120-2024-00010
Device Sequence Number6342988
Product Code GDY
UDI-Device Identifier50192253047293
UDI-Public(01)50192253047293(10)24A038762
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7318
Device Catalogue Number7318
Device Lot Number24A038762
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown